The University of Texas at Austin
"Concerning The Cut-Points Of Continuous Curves And Of Other Closed And Connected Point-Sets"
Identifier: e_rlm_00019_005
Title: "Concerning The Cut-Points Of Continuous Curves And Of Other Closed And Connected Point-Sets"
Description: Reprint of article from "Proceedings of the National Academy of Sciences," Vol. 9, No. 4, pp. 101-106.
Date: 1923/01/30
Creator: Moore, R. L. (Robert Lee), 1882-
Source: Moore (R. L.) Papers
Publisher: National Academy of Sciences
Box: 4RM57
Folder: 2-3
Format: Article
Size: 260 mm X 175 mm